# SDR PLGA970510A

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 6120 · Propeller Controlling System
- Part: Autocoarsen
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PWM - FLT 4577 - DURING TAKEOFF ROLL, THE AUTO COARSEN LIGHT DID NOT ARM.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE GROUND RAN AIRCRAFT AND REPORTED SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
